# SDR 2006FA0000662

- Difficulty date: June 29, 2006
- Submitted: July 7, 2006
- Operation: General aviation
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Shaft
- Part number: 538715
- Part serial: CSP0615621
- Condition: Cracked
- Location: Tail Rotor
- Stage of operation: IN
- How discovered: M
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAGNETIC PARTICLE INSPECTION 7 PCS WITH TRANSVERSE CRACKS INDICATIONS ON O.D. OF THE PART
